# SDR CA090626008

- Difficulty date: May 8, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 7,340 hours
- Engine: Lyc T5317BLYC
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Shaft
- Part number: 205060922033
- Condition: Damaged
- Location: Tail Rotor
- Part time: 835 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 TAIL ROTOR DRIVESHAFT CONTACTED COVER CAUSING DAMAGE TO SHAFT.
